Since taking Azor there has been a huge increase in blood sugar results is it possible that Azor can increase blood sugar? Before taking Azor glucose numbers were normal, now they are high... A1C - 7.5... Other meds taken are hydrochlorothiazide, Crestor and Celexa.
Yes, Azor (actually the olmesartan) can increase blood glucose.
Hydrochlorothiazide can also cause hyperglycemia. Crestor can also predispose to diabetes, and Celexa can affect glucose tolerance which can also cause an increase in blood sugars. So all these medicines may be contributing to your high blood sugar levels.
- Azor Information for Consumers
- Azor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Aug 2010 • 5 answers
Updated 17 Mar 2011 • 1 answer
Updated 16 Jul 2011 • 1 answer
Updated 7 Feb 2012 • 1 answer
Updated 14 May 2014 • 2 answers